# SDR EISA95338

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Holes
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, STRINGER 4L AT STATION 400 UNDER CIRCUFERENTIAL HAS 2 HOLES.  REMOVED SECTION WITH HOLES.  FABRICATED REPAIR MEMBER AND SPLICES AND INSTALLED ALL PARTS IAW B727 SRM 53-10-3.  (M)
